# SDR UPS07450581

- Difficulty date: August 13, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 3 PYLON REAR ENG MOUNT BULKHEAD ATTACHMENT ENG MOUNT BULKHEAD ATTACHMENT UPPER LINK BEAM O/B & I/B SIDE RIB ANGLE FOUND CRACKED (NAC STA 227.4) FWD SIDE (CRACK LENGTH .375 INCH & 1 INCH).  NR 3 PYLON REAR ENG MOUNT BULKHEAD ATTACHMENT ENG MOUNT BULKHEAD UPPER LINK BEAM O/B SIDE RIB ANGLE REPAIRED AS PER SRM 54-14-03 FIG 13 AND O/B SIDE RIB ANGLE REPAIRED AS PER HX RS R54-51-35857 REPEAT INSP IS REQUIRED PER HX RS R54-51-35857 AND UPS EO B747-5410-27513.
